Hyperoctahedral Chen calculus for effective Hamiltonians

Abstract : The algebraic structure of iterated integrals has been encoded by Chen. Formally, it identifies with the shuffle and Lie calculus of Lyndon, Ree and Schützenberger. It is mostly incorporated in the modern theory of free Lie algebras. Here, we tackle the problem of unraveling the algebraic structure of computations of effective Hamiltonians. This is an important subject in view of applications to chemistry, solid state physics, quantum field theory or engineering. We show, among others, that the correct framework for these computations is provided by the hyperoctahedral group algebras. We define several structures on these algebras and give various applications. For example, we show that the adiabatic evolution operator (in the time-dependent interaction representation of an effective Hamiltonian) can be written naturally as a Picard-type series and has a natural exponential expansion.
Type de document :
Article dans une revue
Journal of Algebra, Elsevier, 2009, 322 (11), pp.4105-4120. <10.1016/j.jalgebra.2009.07.017>


https://hal.archives-ouvertes.fr/hal-00342930
Contributeur : Patras Frédéric <>
Soumis le : jeudi 23 juillet 2009 - 11:25:01
Dernière modification le : mardi 11 octobre 2016 - 13:44:39
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 18:19:23

Fichiers

HamEff_BP.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Christian Brouder, Frédéric Patras. Hyperoctahedral Chen calculus for effective Hamiltonians. Journal of Algebra, Elsevier, 2009, 322 (11), pp.4105-4120. <10.1016/j.jalgebra.2009.07.017>. <hal-00342930v3>

Partager

Métriques

Consultations de
la notice

172

Téléchargements du document

49